Differential Geometry
On the bounded isometry conjecture
Comptes Rendus. Mathématique, Volume 349 (2011) no. 19-20, pp. 1097-1100.

We prove the bounded isometry conjecture proposed by F. Lalonde and L. Polterovich for a special class of closed symplectic manifolds.

Nous prouvons la conjecture dʼisométrie bornée proposée par F. Lalonde et L. Polterovich pour une classe spéciale de variétés symplectiques fermées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2011.08.016
Pedroza, Andrés 1

1 Facultad de Ciencias, Universidad de Colima, Bernal Díaz del Castillo No. 340, Colima, Col., Mexico 28045
@article{CRMATH_2011__349_19-20_1097_0,
     author = {Pedroza, Andr\'es},
     title = {On the bounded isometry conjecture},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1097--1100},
     publisher = {Elsevier},
     volume = {349},
     number = {19-20},
     year = {2011},
     doi = {10.1016/j.crma.2011.08.016},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2011.08.016/}
}
TY  - JOUR
AU  - Pedroza, Andrés
TI  - On the bounded isometry conjecture
JO  - Comptes Rendus. Mathématique
PY  - 2011
SP  - 1097
EP  - 1100
VL  - 349
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2011.08.016/
DO  - 10.1016/j.crma.2011.08.016
LA  - en
ID  - CRMATH_2011__349_19-20_1097_0
ER  - 
%0 Journal Article
%A Pedroza, Andrés
%T On the bounded isometry conjecture
%J Comptes Rendus. Mathématique
%D 2011
%P 1097-1100
%V 349
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2011.08.016/
%R 10.1016/j.crma.2011.08.016
%G en
%F CRMATH_2011__349_19-20_1097_0
Pedroza, Andrés. On the bounded isometry conjecture. Comptes Rendus. Mathématique, Volume 349 (2011) no. 19-20, pp. 1097-1100. doi : 10.1016/j.crma.2011.08.016. http://www.numdam.org/articles/10.1016/j.crma.2011.08.016/

[1] C. Campos-Apanco, A. Pedroza, Bounded symplectic diffeomorphisms and split flux groups, Proc. of Amer. Math. Soc., in press.

[2] Han, Z. Bi-invariant metrics on the group of symplectomorphisms, Trans. Amer. Math. Soc., Volume 361 (2009), pp. 3343-3357

[3] Han, Z. The bounded isometry conjecture for the Kodaira–Thurston manifold and 4-torus, Israel J. Math., Volume 176 (2010), pp. 285-306

[4] Lalonde, F.; Pestieau, C. Stabilization of symplectic inequalities and applications, Amer. Math. Soc. Transl., Volume 196 (1999), pp. 63-72

[5] Lalonde, F.; Polterovich, L. Symplectic diffeomorphisms as isometries of Hoferʼs norm, Topology, Volume 36 (1997), pp. 711-727

[6] McDuff, D.; Salamon, D. Introduction to Symplectic Topology, Oxford University Press, 1994

[7] Polterovich, L. The Geometry of the Group of Symplectic Diffeomorphisms, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag, Basel, 2001

Cited by Sources: